# SDR FDEA201306021348

- Difficulty date: June 2, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46605
- Aircraft time: 81,300 hours, 33,868 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: AEA016111
- Condition: Cracked
- Location: Mlg Ww
- Part time: 33,838 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE CRACKS LT MLG WW INBD BULKHEAD 25 INCHES AND 27 INCHES AFT OF FWD BULKHEAD AND BOTH 4 INCHES DOWN FROM UPPER BULKHEAD.  LAST CRACK IS 23 INCHES AFT OF FWD BULKHEAD AND 3 INCHES DOWN FROM UPPER BULKHEAD.    REPAIRED BULKHEAD IAW EA 8-5310-T0300629.
